| Model Number |
APOLLO RF® I90, ASPIRATING ABLATOR 90° |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 24-feb-2026, it was reported by a sales representative via (b)(4) that an ar-9831 rf wand had a piece for the black sheath covering the shaft of the wand tear away.Noticed during a case with no patient effect.